peopecia side effects: stop taking it, half the dose, what of the long term effects? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Oct 2011
    Posts
    14

    Default peopecia side effects: stop taking it, half the dose, what of the long term effects?

    hi everyone, i've been on propecia for coming up to 2 weeks and I think i'm having side effects. I'm experiencing what can best be described as a 'dull ache' in my testicles, on and off, not an actual pain per se, but an uncomfortable feeling, like they are shrinking up or freezing, or similar to the feeling you have in the testicles after intercourse, when you're a bit numb and just want to lie down and not move.....i was on propecia about 8 or 9 yrs ago for approx 6-8 months, i think i stopped as i had the same side effects,but it was so long ago i can't be exactly sure why i stopped...it was maybe also due to cost, worrying that the drug would not work etc......

    I'm back on propecia as I plan on having a transplant, and most posters said that i should give the drug a go for between 6 months - 1 year before having the transplant........my question is 1. keep taking the drug every day and see what happens with side effects; 2. take a half a dose for a few weeks, say, and see what happens; 3, alternate the days i take it?

    i'm worried that although taking a half dose or alternating the days may alleviate the side effects, any underlying damage being done to my system may continue. Can occasional testicular discomfort signify or indicate long term damage? e.g erectile dysfuntion

    Actually I've experienced occasional testicular pain/discomfort for years, so the feeling i've been having the last few days is not new. However, i would say that i think the persistence and frequency of the testicular discomfort is related to the propecia usage, it would surely be too much of a coincidence otherwise.

    any advice from medical professionals or people who have been through this would be much appreciated...............
    cheers

  2. #2
    Member
    Join Date
    Aug 2015
    Location
    mumbai
    Posts
    42

    Default

    Propecia has certain side effects
    • impotence, loss of interest in sex, or trouble having an orgasm;
    • abnormal ejaculation;
    • swelling in your hands or feet;
    • swelling or tenderness in your breasts;
    • dizziness, weakness;
    • feeling like you might pass out;
    • headache;
    • runny nose

    Consult a good doctor who can help you out with your problem. good luck on that

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 04:54 AM
  2. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 01:09 AM
  3. how long until side effects go away?
    By jjj999 in forum Hair Loss Treatments
    Replies: 16
    Last Post: 04-17-2012, 08:49 PM
  4. Propeccia - no side effects but help please!!
    By r1986 in forum Hair Loss Treatments
    Replies: 5
    Last Post: 07-06-2011, 03:00 PM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

my wife
10-08-2016 09:55 PM
Last Post By katedaisay
Today 02:49 AM
African American Female Hair Transplant
04-16-2016 07:27 PM
Last Post By katedaisay
Today 02:46 AM
Does RU 58841 really work?
06-21-2018 03:56 PM
by JuanP
Last Post By JuanP
Today 12:08 AM
Purple recipient area
07-17-2018 02:48 AM
by etoos
Last Post By etoos
Yesterday 10:05 PM
If you transplant now, what will the next 20+ years look like?
Yesterday 06:44 PM
Last Post By Ahab
Yesterday 09:56 PM